# SDR QXEA2011121901406

- Difficulty date: December 12, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 258.5 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 258.5 TO STRINGER 24P CLIP IS CORRODED.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW 53-30-15-00-01.   INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01.  APPLIED CPC IAW AMM 51-25-01-390-801.
